Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Am having specs from past 10 yrs. And mu number keeps increasing. Now from past 10 days my eyes goes dark red, starts itching and water rolls out automatically. Am unable to use smartphone with 50% of brightness or incase it happens then water comes up. Am very tensed now. Please help me to this.

1 Doctor Answered
Hello Prolonged working on laptop/TV/mobile can cause computer vision syndrome. Computer vision syndrome is a condition resulting from focusing the eyes on a computer or other display device for, uninterrupted periods of time. Some symptoms of cvs include a. Headaches b blurred vision c. Neck pain d redness in the eyes e. Eye strain f dry eyes sometimes watery eyes these symptoms can be further aggravated by improper lighting conditions. Measures to reduce this include 1. Work under proper light. 2. Blink a lot. 3. Cold compresses 4. Use good lubricating eyedrop
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.